Alert archive / Iowa / Flash Flood Warnings in 2005
Flash Flood Warning 11, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 25, 2005, 11:47 PM CDT for Calhoun County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2005, 11:47 PM CDT (04:47 UTC)
- Expired
- Jun 26, 2005, 5:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Calhoun County, IA
The radar
The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:15 AM CDT | FLASH FLOOD | Rockwell City, IA | COUNTY WIDE REPORTS OF FLOODED BASEMENTS, TWO HOUSE FIRES DUE TO ELECTRICAL SHORT IN THE BASEMENT DUE TO TWO FOOT WATER, DOT CALLED OUT NUMEROUS ROADS UNDER WATER, HIGHWAY 7 CLOSED FOR A TIME DUE TO RUNNING WATER OVER THE ROAD. |
| Jun 26, 3:07 AM CDT | FLASH FLOOD | 1 Se Manson, IA | WATER OVER THE ROAD ON HIGHWAY 7. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3029 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 260449 FFWDMX IAC025-261045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1147 PM CDT SAT JUN 25 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... CALHOUN COUNTY IN WEST CENTRAL IOWA. * UNTIL 545 AM CDT. * AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL OF 1 TO 2 INCHES PER HOUR. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAKE CITY...MANSON...ROCKWELL CITY...JOLLEY ...LOHRVILLE...RINARD...ROCKWELL CITY MUNICIPAL AIRPORT AND YETTER. SCATTERED REPORTS FROM NWS SPOTTERS HAVE INDICATED THE BEGINNING OF FLOODING PROBLEMS. RAINFALL THIS EVENING AND MORE RAIN EXPECTED OVERNIGHT THIS COULD EASILY BECOME A DANGEROUS SITUATION. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4253 9447 4224 9445 4223 9484 4255 9489 $$ FORSTER
7 follow-up statements
000 WGUS73 KDMX 260548 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1247 AM CDT SUN JUN 26 2005 IAC025-261045- CALHOUN IA- 1247 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR CALHOUN COUNTY UNTIL 545 AM CDT... AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAKE CITY...MANSON...ROCKWELL CITY...JOLLEY...LOHRVILLE... RINARD...ROCKWELL CITY MUNICIPAL AIRPORT AND YETTER. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES. $$ FORSTER
000 WGUS73 KDMX 260708 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 206 AM CDT SUN JUN 26 2005 IAC025-261045- CALHOUN IA- 206 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR CALHOUN COUNTY UNTIL 545 AM CDT... AT 201 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING OR HAD OCCURRED IN AT NUMEROUS LOCATIONS COUNTY WIDE. REPORTS OF FLOODED BASEMENTS...TWO HOUSE FIRES DUE TO ELECTRICAL SHORTS IN THE BASEMENTS WITH TWO FEET OF WATER...DOT CALLED OUT WITH NUMEROUS ROADS UNDER WATER. HIGHWAY 7 BETWEEN ROCKWELL CITY AND FORT DODGE CLOSED FOR A TIME DUE TO RUNNING WATER OVER THE ROAD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN $$ FORSTER
000 WGUS73 KDMX 260814 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 311 AM CDT SUN JUN 26 2005 IAC025-261045- CALHOUN IA- 311 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR CALHOUN COUNTY UNTIL 545 AM CDT... AT 305 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING. VARIOUS LOCATIONS IN THE COUNTY REPORTED POWER OUTAGES DUE TO FLOOD WATERS. MANSON AND POMEROY REPORTED FLOODING. WATER WAS OVER THE ROAD ON HIGHWAY 7 BETWEEN FORT DODGE AND MANSON. LAW ENFORCEMENT REPORTED WATER WAS BEGINNING TO RECEDE...HOWEVER FLOODING WAS STILL OCCURRING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES. $$ RUSSELL
000 WGUS73 KDMX 260920 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 416 AM CDT SUN JUN 26 2005 IAC025-261045- CALHOUN IA- 416 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR CALHOUN COUNTY UNTIL 545 AM CDT... AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINS DECREASING OVER THE WARNED AREA. AT 414 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLOODING WAS BEGINNING TO RECEDE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IF FLASH FLOODING WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. $$ RUSSELL
000 WGUS73 KDMX 260946 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 443 AM CDT SUN JUN 26 2005 IAC025-261045- CALHOUN IA- 443 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR CALHOUN COUNTY UNTIL 545 AM CDT... AT 440 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING ALONG HIGHWAY 7 BETWEEN FORT DODGE AND MANSON. ONE LANE OF HIGHWAY 7 REMAINED UNDER WATER. WATER WAS REPORTED OVER THE ROAD AT OTHER LOCATIONS AROUND THE COUNTY WHERE BARRICADES HAVE BEEN PLACED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ RUSSELL
000 WGUS73 KDMX 261028 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 522 AM CDT SUN JUN 26 2005 IAC025-261045- CALHOUN IA- 522 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR CALHOUN COUNTY UNTIL 545 AM CDT... AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS HAD ENDED ACROSS THE WARNED AREA. HOWEVER...WATER WILL TAKE TIME TO RECEDE AND EXPECT WATER OVER SOME ROADWAYS AROUND THE COUNTY. AT 525 AM CDT...LAW ENFORCEMENT REPORTED WATER HAD RECEDED FROM HIGHWAY 7 SOUTH AND EAST OF MANSON. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ RUSSELL
000 WGUS73 KDMX 261029 CCA FFSDMX FLASH FLOOD STATEMENT...CORRECTION NATIONAL WEATHER SERVICE DES MOINES IA 522 AM CDT SUN JUN 26 2005 IAC025-261045- CALHOUN IA- 522 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR CALHOUN COUNTY UNTIL 545 AM CDT... AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS HAD ENDED ACROSS THE WARNED AREA. HOWEVER...WATER WILL TAKE TIME TO RECEDE FROM SOME ROADWAYS AROUND THE COUNTY. AT 525 AM CDT...LAW ENFORCEMENT REPORTED WATER HAD RECEDED FROM HIGHWAY 7 SOUTH AND EAST OF MANSON. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ RUSSELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:40 PM CDT, 8 hours 7 minutes earlier.
Area forecast discussion, Jun 25, 3:40 PM CDT, 8 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 340 PM CDT SAT JUN 25 2005 .DISCUSSION... IT WILL BE INTERESTING TO SEE HOW THINGS PAN OUT TNGT. CLASSIC FLASH FLOOD SITUATION SETTING UP WITH QSTNRY E/W BNDRY FM ONAWA NR AMES TO CID. THIS BNDRY XTENDS UP TO H7. BNDRY IS CREEPING NWD AT THE SFC AS BL FLOW HAS INCRD FM THE S NOW VIA SLATER PROFILER AND 88D VAD WNDS. PLENTY OF PW...DECENT S/W OVR ERN NEB AND GOOD THETAE RDGG ACRS SRN IA WITH A PROGGED INCR AT H7 INTO THE N. SO WE HAVE A FAIRLY WARM AMS THRU A DEEP LAYER FOR EFFICIENT RAINFALL. BEST AREA WL BE ALG AND N OF THE BNDRY...WHICH SUSTAINED DECENT RAINS LAST NGT. NO BIGGY PROBLEMS IN THAT AREA NOW...BUT ANOTHER SGFNT ROUND WOULD INFLICT SOME PAIN. BEST THREAT AREA TO BE A TRIANGLE FROM ALO-FOD-MCW AREA. THAT/S MY BEST SHOT WITH A 2.25 QPF BULLSEYE IN THE GRIDS. I THINK AT LEAST SOMEPLACE WILL SEE 4-5INCHES...THUS THE FLASH FLOOD WATCH. DECENT H8 INFLOW AND MOISTURE TRANSPORT COULD PRODUCE SOME TRAINING TWDS THE SW FM THAT AREA...BUT THAT IS A MORE IFFY SITUATION. SOME SHEAR IS AVBL INITIALLY THIS EVENING...BUT RPDLY DCRS...SO PLENTY OF MULTICELL HEAVY RAINERS. BYD TNGT...MDLS ARE IN GENERAL AGREEMENT THAT THE BNDRY LIFTS NWD TO HARASS MN AND SD NXT FEW DAYS SO LTL PCPN CHCS. THINGS BECOME A BIT MORE UNCERTAIN LATE MON INTO TUE WITH DVLPMT OVR MN SINKING SWD INTO NRN IA. DAY5-7 ESSENTIALLY PCPN FREE WITH MID 80S TO LOWER 90S. .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH NRN HALF 7PM-4AM. && MYERS
Hazardous weather outlook, Jun 25, 1:51 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 151 PM CDT SAT JUN 25 2005 IAZ004>007-015>017-023>028-033>039-044>050-261900- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 151 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE LATE AFTERNOON OR EARLY EVENING HOURS AS A FRONTAL BOUNDARY SETS UP FROM THE OMAHA AREA NORTHEAST ALONG HIGHWAY 30. SOME OF THE STORMS WILL AGAIN BE CAPABLE OF PRODUCING HEAVY RAINS WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR. MANY AREAS ARE ALREADY SATURATED FROM HEAVY RAINS EARLY SATURDAY MORNING...SO ADDITIONAL RAINS WILL HAVE THE POTENTIAL TO CAUSE FLOODING. IT APPEARS THAT THE HEAVIEST RAIN WOULD OCCUR ACROSS THE AREA BOUNDED BY FORT DODGE...MASON CITY AND WATERLOO. ALTHOUGH A FEW STORMS COULD BE SEVERE WITH DAMAGING WINDS OR LARGE HAIL...THE PRIMARY THREATS WILL BE EXCESSIVE RAIN AND FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MORNING...AND AGAIN WEDNESDAY NIGHT. THE CHANCES FOR SEVERE WEATHER AND HEAVY RAINS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL AND FLOODING REPORTS THROUGH TONIGHT...WITH A LESSER POTENTIAL FOR ACTIVATION DUE TO SEVERE WEATHER. IAZ057>062-070>075-261900- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA- 151 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE AFTERNOON IN WESTERN IOWA AS A FRONTAL BOUNDARY SETS UP FROM THE OMAHA AREA NORTHEAST ALONG HIGHWAY 30. SOME OF THE STORMS WILL AGAIN BE CAPABLE OF PRODUCING HEAVY RAINS WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR...AS THEY TRACK EAST ACROSS CENTRAL IOWA DURING THE EVENING. THE HEAVIEST RAINS ARE LIKELY TO BE NORTH OF HIGHWAY 30...BUT THERE IS ALSO A THREAT ALONG THE I-80 TO HIGHWAY 30 CORRIDOR IF THE STORMS SET UP FARTHER SOUTH. SOME AREAS ARE ALREADY SATURATED FROM HEAVY RAINS EARLY SATURDAY MORNING...SO ADDITIONAL RAINS WILL HAVE THE POTENTIAL TO CAUSE FLOODING. ALTHOUGH A FEW STORMS COULD BE SEVERE WITH DAMAGING WINDS OR LARGE HAIL...THE PRIMARY THREATS WILL BE EXCESSIVE RAIN AND FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MORNING...AND AGAIN WEDNESDAY NIGHT. THE CHANCES FOR SEVERE WEATHER AND HEAVY RAINS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL AND FLOODING REPORTS THROUGH TONIGHT...WITH A LESSER POTENTIAL FOR ACTIVATION DUE TO SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MORNING...AND AGAIN WEDNESDAY NIGHT. THE CHANCES FOR SEVERE WEATHER AND HEAVY RAINS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL AND FLOODING REPORTS THROUGH TONIGHT...WITH A LESSER POTENTIAL FOR ACTIVATION DUE TO SEVERE WEATHER. IAZ081>086-092>097-261900- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 151 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON WEST OF I-35...AND COULD MOVE EAST OF I-35 DURING THE EVENING. SOME OF THESE STORMS MAY PRODUCE HEAVY RAINFALL...WITH A SMALL THREAT FOR LARGE HAIL OR DAMAGING WIND TO THE WEST OF I-35. SINCE LOCATIONS SOUTH OF I-80 DID NOT RECEIVE HEAVY RAINFALL SATURDAY NIGHT...AND MORE PROLONGED RAIN IS EXPECTED TO BE FARTHER NORTH AGAIN TONIGHT...THE THREAT OF FLOODING IN SOUTHERN IOWA IS LIMITED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL...FLOODING REPORTS OR SEVERE WEATHER THIS EVENING.
In the hours before
Local storm report, Jun 25, 11:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 PM CDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FLASH FLOOD 4 NW FORT DODGE REGIONA 42.59N 94.26W
06/25/2005 WEBSTER IA TRAINED SPOTTER
2 INCHES OF RAIN IN PAST FEW HOURS. WATER FLOWING OVER
GRAVEL ROAD.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:26 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster | 49 min |
| Jun 25, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 66 min |
| Jun 25, 11:00 PM CDT | Tornado Warning | DMX | Hamilton, Wright | 45 min |
| Jun 25, 11:29 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 25, 11:43 PM CDT | Flash Flood Warning | DMX | Franklin, Wright | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.